# SDR TRAX200701086

- Difficulty date: July 30, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 19,437 hours, 15,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXTERNAL BELLY SKIN CORRODED IN AREA OF TCAS LOWER ANTENNA.  UPON FURTHER INVESTIGATION, FOUND CORROSION UNDER TCAS BELLY ANTENNA TO MINOR SURFACE CORROSION.  REMOVED MINOR SURFACE CORROSION IAW CRJ SRM 51-21-06 AND TREATED AREA IAW CRJ SRM 51-21-16.  SUPPLEMENTAL - SDR CLOSED 08/07/07.
